# SDR ZZDA2007207

- Difficulty date: June 5, 2007
- Submitted: July 23, 2007
- Operation: Air carrier
- Aircraft: N935AT
- Make and model: Boeing 717-200
- Aircraft serial: 55069
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON AFT CARGO COMPARTMENT BS 908 STRINGER TIE BETWEEN LONG 28R AND 22L.  REPLACED SHEAR TIE BS 908 BETWEEN LONGERON 28R AND LONGERON 22L IAW SRM 51-41-02.
